Please use this identifier to cite or link to this item:
Title: Traces of functions in Fock spaces on lattices of critical density
Author: Buckley, Jeremiah
Massaneda Clares, Francesc Xavier
Ortega Cerdà, Joaquim
Keywords: Funcions analítiques
Interpolació (Matemàtica)
Analytic functions
Issue Date: 2012
Publisher: London Mathematical Society
Abstract: Following a scheme of Levin we describe the values that functions in Fock spaces take on lattices of critical density in terms of both the size of the values and a cancelation condition that involves discrete versions of the Cauchy and Beurling-Ahlfors transforms.
Note: Versió postprint del document publicat a: 10.1112/blms/bdr091
It is part of: Bulletin of the London Mathematical Society, 2012, vol. 44, num. 2, p. 222-240
Related resource:
ISSN: 0024-6093
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
614673.pdf200.82 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.